Big Bear Yoga Festival 2024

2024 Schedule Coming Soon

Saturday, October 5th - 2024

Registration Opens: 8am


Vendor Village: 9am-4pm – Vendors offer amazing arts, crafts and treats. Special offerings include clothing, jewelry, essential oils, artistic creations, massage, and more! Check out the Educational Booths, including Composing Demos with Marvin Cira, Friends of Big Bear Valley, and more!


9 - 9:15am Opening Ceremony and Blessing

  • Outside Stage - Nick Young and Host Dorian + Elaine Slivka

9:30am - 10:30am - CLASSES - 1 hour classes

  • Backstage in Lights: Michelle Kearney-Lopez - Crystal Playtime: Crystal education, exploration and mindfulness journey with crystals. All ages, families and children are welcome.
  • Theater Lounge (Small Room) - *Compassion Energy Meditation and Sound Bliss* with Shauna Moore
  • Green Room - Chair Yoga for Mobility - Jeannette Ali
  • Outside Hike and Yoga - Jorgelina Chaij -The Heart of Life :Hike, Yoga & Mindfulness - Meet at the brown building at "Meet Here" sign.
  • Picnic Area - Open for Community
  • The Boulders - “Kundalini Yoga for Creativity” with Melissa (Dass Akal) Warwick
  • Outside Stage - Hatha Vinyasa Flow with Cathleen Coombs: Live Music by BombayRain
  • Top Spot - Morning Mobility Flow with Niki Saccareccia - A gentle movement class (without traditional vinyasas which can exclude people based on ability,) mindful, breath-based movements to increase joint mobility, healthy circulation, get rid of any travel and hiking stiffness and cultivate a simple mind-body connection that will prepare everyone for a full festival weekend of movement, adventure and fun.
  • The Hidden Field - “Beginner Yoga Flow” with Tara Swoboda
  • The Picnic Table Nook: Sandy Steers: Shaman Energy Healing: Meet at the brown building “Meet Here” spot.
  • The Spot by Iris Drive: Tai Chi with Michael Taber of AstroTaber

9:30-11am - CLASSES - 1.5 hour classes 

  • Happy Trails Under the Trees - Sacred Wonder: A guide through the chakras via the sacred directions - Reina Prado
  • Front Hall - The Sacred Liiight Experience: Ajna Light, Holy Fire Reiki, Human Design, Sound Bath
  • Eagle’s Nest - intuitive flow with John Quirk
  • Wagon Wheel Atrium - Elemental Yin Yoga & Pranayama with Amy Madrid
  • Theater - Frank Ortiz with Tula Yoga - Power Yoga
  • Big Tent - I AM the embodiment of magic - Ashley Yau

10am - 11am - 1 hour

  • Outside Hike and Meditate - Dr. Robin Bradley - Meet at Hike and Yoga "Meet Here" sign.

11am - 11:45am - CLASSES - 45 min

  • Theater Lounge (Small Room) - Creating a Ritual with Bree Golsch
  • Picnic Area - Open for Community
  • The Boulders - Partner Yoga with Nancy Rascon
  • Outside Stage - Musical Sound Bath & Guided Meditation with Bombay Rain
  • Hidden Field - Yin Yoga with Olga Mysse
  • Top Spot - Arm Balancing with Tobias Moyneur (30 minutes, ends at 11:30am)
  • Green Room (Small Room): Latin Roots: Yoga Anatomy en Espanol with Yesenia Felix
  • The Spot by Iris Drive: Yelling to Yoga with Dat Yoga Dude

11:15am - 12:30

  • Front Hall - The Sacred Liiight Experience: Ajna Light, Holy Fire Reiki, Human Design, Sound Bath

11:30am - 12:45 - CLASSES - 1 hour 15 minutes

  • Wagon Wheel Atrium - Meditative Toning with Kathy Bolte

11:30am - 12:15 - CLASSES - 45 min classes

  • Happy Trails Under the Trees - Yoga Nidra for the Senses with Georgina 
  • Eagle’s Nest - Tai Chi - Michael Taber of AstroTaber
  • Big Tent - Fall Equinox Flow with Edith Arias

11:45-12:45 - CLASSES - 1 hour class

  • The Top Spot - Ashtanga Practice - Tobias Moyneur
  • Walk & Meditation - Anjali Shelat of Blue Lotus Yoga - Meet at the brown building "Meet Here" spot.

12 - 12:45 - CLASSES - 45 min class

  • The Boulders - Christie Hall - Strength Through Samyama - Iyengar Yoga

12:15-12:45 - Lunch & Learn Sessions - Mini Sessions to introduce you to an idea or experience. 30 min classes - Picnic Area - Open for lunch and community

  • Green Room (Small Room) - La’Toya- Afternoon Tea Meditation & Yin Yoga Class
  • Aerial Arts Performance - Nichoel Ann - Portable Rig in the Forest (Play Area From Last Year)

Live Music in Vendor Village

12:30-2pm - Outside Stage - Kamini Live Music: Kirtan and Indian Classical Music with Bombay Rain

1-2:15pm - CLASSES - 1 hour 15 min classes

  • Happy Trails Under the Trees - Restful Yoga for Stress with Marianne Hunter
  • Eagle’s Nest - Yamuna Pelvic Floor Class with Kim Ureta
  • Hidden Field - Cacao Soundbath Journey with Lucero Gonzalez 
  • Front Hall - Ignite Your Inner Goddess: A Journey With The TriDevi ~Katie Felt
  • The Spot by Iris Drive: Johnathan Thomas - Mindful Movement and Breath Connection
  • The Big Tent - Hannah Chu - Power Yoga
  • The Boulders - Christie Hall - Strength Through Samyama - Iyengar Yoga
  • The Top Spot - Coming Home: a traditional yin class with space for long holds with Inga Buchbirder
  • Theater - Movements through Affirmations - Casey Lockhart
  • Wagon Wheel Atrium -Relaxercise - Dynamic Breath Work & Sound Journey with The House of Light (Cinderella de Groot and Jay Jimenez)
  • Theater Lounge (Small Room) - Open
  • Picnic Area - Astrology - Michael Taber of AstroTaber 
  • Outside Yoga - Foraging: A Creative Yoga and Writing Experience with Michelle Dowd (Meet at Hike and Yoga "Meet Here" sign)
  • Aerial Arts Play Time - Nichoel Ann - Portable Rig in the Forest (Play Area From Last Year) - All ages welcome.

1-1:45pm - 45 min classes

  • Face Painting: Kids Outside Play Space (All ages welcome.)
  • Green Room (Small Room) - NLP Lecture - Putting Your Mind on Your Team with Sandy Steers
  • Backstage in Lights: Moving Meditation, Cosmos Series with Kathryn Dusty Dempke. All ages. Connect with the stars in movement.

1-3:30pm - Special 2.5 hr Writing Class in Nature

  • The Write Way: Using the Written Word to Heal with Vanessa Poster (Please bring a journal and pen. Meet at the brown building “Meet Here” spot.): Picnic Table Nook

2:30-4pm - Kirtan & Aerial Arts Play Time

Akasavani Kirtan - Outside Stage Live Kirtan Music with Kathy Bolte

Aerial Arts Play Time with Nichoel Ann - Portable Rig in the Forest (Play Area from Last Year) - All ages welcome.

2-2:45pm - 45 min classes

  • Outside Hike and Yoga - Hike and Yoga with Nancy Rascon - Meet at the brown building with "Meet Here" sign.
  • Green Room (Small Room) - Collective Healing for Collective Trauma - a talk and guided meditation with Itzel Hayward
  • Face Painting: Kids Outside Play Space (All ages welcome.)

2:30-3:15pm - 45min lecture

  • Theater Lounge - 45 minutes - Holistic Addiction Recovery Discussion with Kim Ureta

2:30-3:30pm CLASSES - 1 hour classes

  • Happy Trails Under the Trees - Yoga en Espanol with Yesenia Felix
  • Eagle’s Nest - “ Kundalini Yoga for Creativity” with Melissa (Dass Akal) Warwick
  • Hidden Field - Yin for the Win with Jacque Wilson
  • Picnic Area - "Kids’ Yoga in Schools” with Robbie B. (Carin Yoga)
  • The Boulders - Samuel Odiakosa - Asana
  • The Big Tent - Standing in Our Truth: Foundational alignment, the feet and balance with Niki Saccareccia

2:30-4pm CLASSES - 1.5 hour classes

  • Front Hall - Jorgelina-Chaij “Dancing Sun” Integrated Yoga Flow and Energy Healing
  • Theater - Dorian's LIVE NEOSOUL & YOGA with Dat Yoga Dude
  • The Top Spot - Karen Elaine: Intro to Acro Yoga- warm up and calibration
  • Wagon Wheel Atrium - Ashley Yau - Sound Bath and Cacao Ceremony  
  • The Spot by Iris Drive: Michael Garrity - Awakening Through the Chakras

3-3:45pm CLASSES - 45 minute classes

  • Outside Hike and Yoga - Waning Moon Rinse and Restore - Energetic Cleanse with Christine O’Hara - Meet at the small brown building with "Meet Here" sign.
  • Face Painting: Kids Outside Play Space (All ages welcome.)
  • Green Room (Small Room) - Sacred Rest: A journey deep into the subconscious to promote strength, clarity, and healing with Itzel Hayward

3:30-4pm - 30 minute class

  • Theater Lounge - Elizabeth and Annalisa - Info for Big Bear Yoga Teacher Training & Learn Pranayama

4pm - END DAY FESTIVAL

NEW at Big Bear Yoga Festival 2023!

After Glow

7-10pm - Included in your ticket price, join us for an evening After Glow!

Featuring This Amazing Line-up:

Opening Ceremony 7-7:15pm

Buddhi Yoga with Jeanne Iridescent  7:15-7:45pm

Soulful Music with Ryan Heflin 7:45-8:15pm

Goddess Yoga with Chelsea Cano 8:15-9pm

Music with Joss Jaffe 9-9:30pm

Soundbath with Ashley Yau 9:30-10pm

We invite you to join us for a mesmerizing immersive evening experience at Big Bear Yoga Festival. After Glow has been curated to energize and nourish your mind, body, and soul. There will be a drum circle, Buddhi yoga session, Goddess dancing, sound bath, binaural beats, live soulful musical performance, and more! Please bring your drums, your vibes, your mat, comfy clothes, your intentions, and be ready to play and fall into bliss!


Sunday, October 8th

Registration Opens: 8am

Vendor Village: 9am-1:30pm

  • Vendors offer amazing arts, crafts and treats. Special offerings include clothing, jewelry, essential oils, artistic creations, massage, and more!

Green Room: Featuring Ren Rasa Yogamaya, E-RYT 500

Vendor Village at Solar Space:

9am-10am - Solar Space - Chair Yoga with Maggie Harrison

10:15am - 11:15am- Solar Space - Jeannette Ali, Chair Yoga for Mobility 

Music: 11:30am - 1:30pm - Duane Newcomb - Guitar Music

Friends of Big Bear Valley - Educational Booth - Environmental Trivia and Eagle Info

Marvin Cira - Educational Booth - Composting Demos

Choose Happy Vibes - Educational Booth - Discover the instant calming effects of singing bowls. This is vibrational sound healing at its finest. It's fun, simple, and very effective in relaxing the mind, body, and spirit. Decide for yourself with a free "Gong-job!" Come play with us!


9:30am - 10:30am - CLASSES - 1 hour classes

  • Theater - Leeza Villagomez - Sacred Slow Vinyasa Flow
  • Outside Hike and Yoga - Elaine Slivka an open to all skills class move , breathe and enjoy the beauty of Big Bear. Meet at small brown building with "Meet Here" sign.
  • Theater Lounge - Unwind & Breathe Yin Yoga - Casey Lockhart
  • Picnic Area - Morning T(ea) meditation with La' Toya Berthil 
  • The Boulders -Sun and Moon Yoga with Nova 
  • Top Spot - Rainbow Connection: Aligning the Chakras~Katie Felt
  • The Spot by Iris Drive - Drop Me In Restorative Yoga - Christina from WYC
  • Big Tent - Vinyasa Flow with Dana Andrews of Mountain Yoga in Big Bear
  • Eagle’s Nest - Vinyasa Flow with Vee - Veronica Correa
  • Backstage in Lights: Kid’s / Family Class Only - Children and Family Yoga with Maya Lambert with Maya’s Little Yogis
  • Green Room - Essential Breath - Part One with Ren Rasa Yogamaya, E-RYT 500
  • Front Hall - Nilanjana Banerjee of RDM Studio - Movement class : Exploring Odissi & Yoga

9:30-11am - CLASSES - 1.5 hour classes

  • Wagon Wheel Atrium -  Sukha the Band - Yoga with Live Music (ends at 10:45am)
  • Hidden Field -  Elemental Yin Yoga & Pranayama with Amy Madrid
  • Outside Stage - Lemia & Joshua - Live Music Yoga with "The Conscious Groove"
  • Happy Trails Under the Trees - “Gentle Morning Flow” with Tara Swoboda

10:30am - 1pm - Special Writing Class in Nature - 2.5 hrs

  • The Write Way: Using the Written Word to Heal with Vanessa Poster (Please bring a journal and pen. Meet at the brown building “Meet Here” spot.) Location: Picnic Table Nook

11am-12:00pm - 1 hour CLASS

  • Front Hall - Leeza Villagomez - VINJAPA: VIN-means flow, JAPA-means to chant, Join Leeza for a beautiful Kirtan experience full of singing, chanting!
  • Backstage in Lights: Kid’s / Family Class Only - Children's Yoga & Mindfulness with Janet Viscome
  • Green Room - Essential Breath - Part Two with Ren Rasa Yogamaya, E-RYT 500
  • Shin-Rin Yoku with Bree Golsch - Meet at the Hike and Yoga Meeting Spot (Small brown building.) - A journey with the trees, based on the Japanese Health care initiative, including guided meditation, exploration and many forms of tree pose.
  • Face Painting - Kids Outside Playspace (All ages welcome.)

11am - 12:30pm - CLASSES - 1.5 hour classes

  • Theater - Lullaby Yoga with Johanna Beekman (Ends at 12:15)
  • Theater Lounge - Small Group -Latin Roots: Yoga Anatomy en Espanol: Yesenia Felix
  • Outside Hike and Meditate - Robin Bradley - Meet at small brown building with "Meet Here" sign.
  • Picnic Area - Setting Intentions: Words, Pictures & Origami - Michael Taber of AstroTaber
  • Happy Trails Under the Trees - Roots Yoga with Aja Whitten
  • Top Spot - Karen Elaine: INTRO TO ACRO YOGA; basing, flying, spotting
  • The Spot by Iris Drive - Hannah Chu - Restorative Yoga and Meditation
  • Big Tent - YogaThon by Altitude Physical Therapy and Fitness with Tarah Sparkman, Chelle Cole, Keri Mackie, Scott Polhill, Joyce Patrick, Tina Winters, Chrissy Hammer and Jen Artiaga
  • Eagle’s Nest - Catherine Murray - Sweet Steady Vinyasa Flow (level 1)
  • The Boulders: Elaine Slivka Lecture on Yoga and Longevity with lots of interesting Yoga practices you might not be aware of. Yoga as the Magic pill.
  • Outside Stage - Tala, Rhythm and Music with Joss Jaffe

11:15am - 12:15 - PRESENTATION & CLASSES - 1 hour

  • Wagon Wheel Atrium: Sonic Explorations Presentation with Steven Rubio
  • Hidden Field: Transformation of a Butterfly - Moving Meditation with Kathryn Dusty Demke (All ages welcome.)
  • Hike and Yoga with Veronica Correa - Meet at brown building "Meet Here" sign.

11:30am - 12:30 - CLASS - 1 hour class

  • Hike and Yoga - Waning Moon Rinse and Restore - Energetic Cleanse with Christine O’Hara - Meet at brown building "Meet Here" sign.

12:15 - 1:15pm - Front Hall - Sound Body, Sound Mind with Maritri Garrett and Cathleen Coombs

12:30 - 1pm - Theater - Performance - Nilanjana Banerjee with RDM Studio - Odissi: A meditation in motion Performance

12:30 - 1:15pm - CLASS - 45 minutes

  • Face Painting - Kids Outside Playspace (All ages welcome.)
  • Wagon Wheel Atrium - Sukha - Mantra Meditations/Kirtan w/live Music and Sound Bath (ends at 1:30pm)

1:15 - 3:15 - Workshop - 2 hours

Green Room - Master Class / Workshop: Level 2-3 with Ren Rasa Yogamaya, E-RYT 500

Live Music

12:45 - 1:30pm - Closing Ceremony

  • Outside Stage - Closing Ceremony - The Conscious Groove + Host Dorian + Elaine Slivka PLUS Big Bear Yoga Teacher Training Graduation!

1:30pm - END